Publikacje (1990-1999)

  • 1999

  1. E. N. Dancer, S. Rybicki, "A note on periodic solutions of autonomous Hamiltonian systems emanating from degenerate stationary solutions", Diff. Int. Eq. 12 (1999), 147–160. 
  2. N. Hirano, S. Rybicki, "Variational S^1-symmetric problems with resonance at infinity", Progress in Nonlinear Analysis, Nankai Ser. Pure Appl. Math. Theoret. Phys. 6, World Sci. Publ., 2000, 119–148.
  • 1998

  1. A. Maciejewski, S. Rybicki, "Global bifurcations of periodic solutions of Hénon–Heiles system via degree for S^1-equivariant maps", Rev. Math. Phys. 10 (1998), 1125–1146. 
  2. S. Rybicki, "Global bifurcations of solutions of elliptic differential equations", J. Math. Anal. Appl. 217 (1998), 115–128.
  3. S. Rybicki, "On periodic solutions of autonomous Hamiltonian systems via degree for S^1-equivariant gradient maps", Nonlinear Anal. 34 (1998), 537–569.
  4. S. Rybicki, "On bifurcation from infinity for S^1-equivariant potential operators", Nonlinear Anal. 31 (1998), 343–361.
  • 1997

  1. S. Rybicki, "Applications of degree for S^1-equivariant gradient maps to variational nonlinear problems with S^1-symmetries", Topol. Methods Nonlinear Anal. 9 (1997), 383–417. 
  • 1996

  1. M. Izydorek, S. Rybicki, "Bifurcations of bounded solutions of 1-parameter ODEs", J. Differential Equations 130 (1996), 267–276.
  2. M. Izydorek, S. Rybicki, Z. Szafraniec, "A note on the Poincaré-Bendixson index theorem", Kodai Math. J. 19 (1996), 145–156.
  3. S. Rybicki, "On Rabinowitz alternative for the Laplace-Beltrami operator on S^{n-1}: continua that meet infinity", Differential Integral Equations 9 (1996), 1267–1277.
  • 1994

  1. M. Izydorek, M. Kern, S. Rybicki, "A note on the existence of heteroclinic connecting orbits in the Belousov-Zhabotinskii system", J. Math. Chem. 15 (1994), 115–121. 
  2. M. Izydorek, S. Rybicki, "On the structure of the set of bifurcation points for ordinary differential equations", J. Differential Equations 107 (1994), 418–427. 
  3. S. Rybicki, "A degree for S^1-equivariant orthogonal maps and its applications to bifurcation theory", Nonlinear Anal. 23 (1994), 83–102.
  • 1993

  1. M. Izydorek, S. Rybicki, "On the computation of the number of zeroes of C^1-maps and its applications to bifurcation theory", Boll. Un. Mat. Ital. B 7 (1993), 111–125.
  2. S. Rybicki, "Applications of Morse theory to bifurcation theory", Differential Integral Equations 6 (1993), 1125–1135.
  3. S. Rybicki, "Linear algebra and bifurcation theory", Topology. Theory and Applications, Colloq. Math. Soc. János Bolyai 55, North-Holland, 1993, 449–456.
  • 1992

  1. M. Izydorek, S. Rybicki, "On parametrized Borsuk-Ulam theorem for free Z_p-actions", Algebraic Topology, Lecture Notes in Mathematics 1509, Springer, 1992, 227–234.
  2. M. Izydorek, S. Rybicki, "On the number of bifurcation branches of C^2-maps", J. Math. Anal. Appl. 168 (1992), 218–224.
  3. M. Izydorek, S. Rybicki, "On the number of branches of bifurcation points", Kodai Math. J. 15 (1992), 122–133.
  • 1991

  1. S. Rybicki, "Applications of the Euler characteristic in bifurcation theory", Publ. Mat. 35 (1991), 527–535. 
  2. S. Rybicki, "Z_2-equivariant James construction", Bull. Polish Acad. Sci. Math. 39 (1991), 83–90.